Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Logical Truth Revisited

Peter G. Hinman, Jaegwon Kim and Stephen P. Stich
The Journal of Philosophy
Vol. 65, No. 17 (Sep. 5, 1968), pp. 495-500
DOI: 10.2307/2024351
Stable URL: http://www.jstor.org/stable/2024351
Page Count: 6

You can always find the topics here!

Topics: Logical truth, Predicates, Mathematical expressions, Snow, Model theory, Truth, Sentences
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Logical Truth Revisited
Preview not available

Page Thumbnails

  • Thumbnail: Page 
495
    495
  • Thumbnail: Page 
496
    496
  • Thumbnail: Page 
497
    497
  • Thumbnail: Page 
498
    498
  • Thumbnail: Page 
499
    499
  • Thumbnail: Page 
500
    500